# SDR SWAA2021063088381

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY FWD SHIELD ATTACH ANGLE HAS DAMAGED FASTENER HOLE BS 767 - 787, RBL 21, WL 157.   LOCATED DRILLED AND INSTALLED NUT PLATES ON NEW PART IAW SRM 51-40-02 SRM 51-40-05 SRM 51-40-08 AND DWG'S 146A8123 REV:- 146A0081 REV:-.   INSTALLED AFT CARGO BAY FWD SHIELD ATTACH ANGLE IAW SRM 51-40-02 AND DWG 143A8123 REV:- .
